General Constructions for (υ,4,1) Optical Orthogonal Codes via Perfect Difference Families

Jing JIANG  Dianhua WU  Pingzhi FAN  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E95-A   No.11   pp.1921-1925
Publication Date: 2012/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E95.A.1921
Print ISSN: 0916-8508
Type of Manuscript: Special Section LETTER (Special Section on Signal Design and Its Applications in Communications)
Category: Sequences
Keyword: 
cyclic packing,  r-regular,  optical orthogonal code,  perfect difference family,  

Full Text: PDF(98KB)>>
Buy this Article




Summary: 
Optical orthogonal codes (OOCs) were introduced by Salehi, as signature sequences to facilitate multiple access in optical fibre networks. The existence of optimal (υ,3,1)-OOCs had been solved completely. Although there are some partial results, the existence of optimal (υ, 4, 1)-OOCs is far from settled. In this letter, three general constructions for (υ, 4, 1)-OOCs via perfect difference families are presented, new infinite classes of (υ, 4, 1)-OOCs are then obtained.